# SDR SWAA2017100216813

- Difficulty date: September 14, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA T-CAP CORRODED AT BS 986.5, BETWEEN LBL 46 TO RBL 46, ON UPPER AND LOWER SURFACE.  R&R T CHORD IAW SRM AND EA.
